# SDR FDEA202408091095

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 51,767 hours, 7,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT WITH DISBOND AT 275 IN AWAY FROM OB, 10 IN AWAY TO AFT EDGE. REPAIRED RH WING OB FLAP LWR SURFACE DENT AT OTEF STA 251 AS PER B777 SRM 57-53-01-2R   REPAIR 2, SRM 51-70-04-2R REPAIR 1 REV 46.3 AND EA: G-5750-T0380234 P1, TITLE: WING-FLIGHT   SURFACES-RH OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 251-SRM REPAIR-RSC   TRACKING. DETAIL PLS REF TO WRI: 57508751, THIS IS A MAJOR REPAIR PER GMM 6-2-100.
